MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL-14
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 oct 2025 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a chemolock vented bag spike where it was reported that they found bags spikes in the wrong packaging labeled as cl-14 bag spike however, the package is a non-vented cl-10.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation summary: a photo was shared by the customer, where a unit with no filter vent is observed inside a sealed package, label as cl-14.However, based on the cl-14 configuration, this should've a filter vent, in the photo is no shown.No additional anomalies are observed.Four (4) new.List #cl-14, chemolock¿ vented bag spike; lot #14426526 were returned for evaluation.As received, no filter vent on the spike was noted, according the item configuration this sets should've one.The sets inside the sealed packaged didn¿t match with the expected configuration.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.The complaint of labeling does not agree with the type of product, can be confirmed based on the returned sample evidence.The probable cause was due to a mixing error during the packaging process at ensenada.

Brand Name
CHEMOLOCK¿ VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23420259
Report Number9617594-2025-02091
Device Sequence Number13398327
Product Code ONB
UDI-Device Identifier00887709063235
UDI-Public(01)00887709063235(17)300501(10)14426526
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-14
Device Lot Number14426526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown